Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Simple $ C\sp *$-algebras with continuous scales and simple corona algebras

Author: Hua Xin Lin
Journal: Proc. Amer. Math. Soc. 112 (1991), 871-880
MSC: Primary 46L05
MathSciNet review: 1079711
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the corona algebra $ M\left( A \right)/A$ of a separable simple $ {C^ * }$-algebra $ A$ is simple if and only if $ A$ has a continuous scale or $ A$ is elementary. It is also shown that simple $ {C^ * }$-algebras with continuous scales are algebraically simple.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05

Additional Information

Keywords: Simple corona algebras, continuous scales, multipliers
Article copyright: © Copyright 1991 American Mathematical Society